# SDR 7C7A2018021400367

- Difficulty date: February 14, 2018
- Submitted: February 14, 2018
- Operation: Air carrier
- Aircraft: N893EA
- Make and model: Dhav DHC8106
- Aircraft serial: 241
- Aircraft time: 28,586 hours, 32,417 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 85310776120
- Condition: Corroded
- Location: Cockpit
- Part time: 28,586 hours, 32,417 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DAMAGE LOWER RT CORNER OF CO-PILOT WINDSHIELD FRAME, BLENDED AND REPAIRED IAW RD 8-53-15558 AND ECO 008.56-18.01.
